# SDR CA040901004

- Difficulty date: August 30, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 682015
- Condition: Hung Up
- Location: Rudder Trim
- Part time: 31,490 hours, 34,566 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, CREW REPORTED HAVING A RUDDER TRIM ACTUATOR RUNAWAY CONDITION.  CREW FOLLOWED THE ABNORMAL PROCEDURES CHECKLIST AND CONTINUED THE FLIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RUDDER TRIM SWITCH TO BE HANGING UP WHEN SELECTED TOWARDS THE LT POSITION. SWITCH WAS REMOVED AND REPLACED.  SYSTEM WAS OPERATIONAL CHECKED.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
